American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Pedro T. Cardin, Paulo R. da Silva and Marco A. Teixeira. Three time scale singular perturbation problems and nonsmooth dynamical systems. Quart. Appl. Math. 72 (2014) 673-687.
Abstract, references, and article information
View Article: PDF

[2] F. P. da Costa, M. Grinfeld, M. Langer, N. J. Mottram and J. T. Pinto. Kickback in nematic liquid crystals. Quart. Appl. Math. 70 (2012) 99-110.
Abstract, references, and article information
View Article: PDF

[3] Peter De Maesschalck and Freddy Dumortier. Canard solutions at non-generic turning points. Trans. Amer. Math. Soc. 358 (2006) 2291-2334. MR 2197445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claudio A. Buzzi, Paulo Ricardo da Silva and Marco Antonio Teixeira. Singular perturbation problems for time-reversible systems. Proc. Amer. Math. Soc. 133 (2005) 3323-3331. MR 2161156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xiao-Biao Lin. Construction and asymptotic stability of structurally stable internal layer solutions. Trans. Amer. Math. Soc. 353 (2001) 2983-3043. MR 1828598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Karl Michael Schmidt. Oscillation of the perturbed Hill equation and the lower spectrum of radially periodic Schrödinger operators in the plane. Proc. Amer. Math. Soc. 127 (1999) 2367-2374. MR 1626474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tasso J. Kaper and Gregor Kovacic. Multi-bump orbits homoclinic to resonance bands. Trans. Amer. Math. Soc. 348 (1996) 3835-3887. MR 1329536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. A. Howes. Singularly perturbed boundary value problems with angular limiting solutions . Trans. Amer. Math. Soc. 241 (1978) 155-182. MR 0499510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1